I originally had ET and it has transformed into Parkinson, as diagnosed by my doctor. I am still having a problem accepting this. I had restless leg and was taking Ropinirole for that at night. She has just extending the dosage. I also had tremors when I wrote and head tremors. She is prescribing Topamax (changing to Zonisamide) for these. The propranalol worked best for me, but because of slow heart rate they will not prescribe now.
Daytime sleepiness, Swelling in feet, Pain, Swelling in ankles
Jan 10, 2011
Advice & Tips
With doctor's advice stopped taking requip because of moderate feet and ankle swelling
Jan 15, 2009
Advice & Tips
reduction of Requip further reduced primary side effect of swelling of feet ankles. There has been no increase in my parkinson symptoms following this reduction. It seems that the positive results from the addition of Azilect about 6 months ago more than compensated for the benefits of the third Requip tablet. If this continues I plan to reduce Requip by 2 mg per day from 6 mg to 4 mg per day.
I have no more side effects than any other of the battery of drugs used to treat our burden. Neurologist simply write out prescriptions with little concern of effect or outcome of treatment. We,the afflicted are left holding the bay as treatments available advance under the medieval control of the religious right that has been used by the Bush administration. We as patients have been used as cannon fodder by this these groups, It is time to take of the gloves in the fight against Parkinson's!